# SDR DALA2023010900124

- Difficulty date: January 4, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N951DA
- Make and model: Boeing 737-9
- Aircraft serial: 38739
- Aircraft time: 24,144 hours, 13,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs500f-500l S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2566972) DURING INSPECTION FOUND FWD CARGO COMP FROM STA.500F TO 500L R/H CHANNEL/SIDEPLATE STR 26R HAS MULTIPLE SPOT CORROSION AND PUNCTURE BETWEEN 500K TO 500L. CUT AND REMOVED DAMAGE SECTION OF SIDEPLATE ON BSTA 500F+9" AND REPAIRED SIDEPLATE IAW B737 SRM 53-00-53-2R-6 AND SRM 51-40-02.
